Jump to content

low libido, ED, blurry vision and dry eyes after Minoxidil 5%


Recommended Posts

Hello everyone,

 

This is my first thread in this forum and I hope that I get your opinions regarding my case.

 

I have a thinning hair and it's been thinning gradually since 2013, however, I can still cover the balding areas with the my hair so it's somehow invisible.

 

I decided to use Minoxidil 5% to keep what I have left of hair and also luckily grow some back if it's possible.

I have started using Indian brand of Minoxidil 5% called Tinfal - One ML at night and one in the morning, for one month now.

 

The first three days of using Minoxidil, I began noticing that I no longer have morning erections and also less urge to have sex. Day by day, I began experiencing blurry vision but it was not anything major. Then, I have completely lost the ability to have natural erections (without stimulations such as the use of hand), I also lost the interest in sex and masturbation. Three days ago, I began noticing my eyes get very dry in the morning and continue so that I feel irritated, unable to focus and in need to close them most of the time.

 

Now I am more depressed with these side effects and I am sure it's from Minoxidil because there is nothing else I am taking such as medications.

 

I am thinking of using an eye drop to tackle the dryness issue and bear the pain of low libido for a year until I get a good result from Minoxidil and then reduce the dosage of application to maintain the growing hair.

 

I am not sure if this is a good idea, so please feel free to share your opinions and advices with me as they are highly regarded and appreciated.

 

Thank you so much.

 

T

Link to post
Share on other sites
  • 4 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...